# SDR SWAA2022092745075

- Difficulty date: August 23, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 59,797 hours, 35,569 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER RIB #5;STIFFENER 2 HAS CRACK. / [01] CUTOUT DAMAGED AT LH HORIZONTAL STABILIZE RIB 5 STIFFENER 2 SRM 55-10-09-2R-4 REPAIR 4;[02] VERIFIED STEP 1;[03] PERFORMED A HFEC INSP. PER B737 NDT PART 6 50-00-00 PROC 23. NO CRACKS. TOOL USED OLYMPUS NORTEC 600 B/C 166317 CAL DUE DATE 10/22.;[04] PERFORMED A OPEN HOLE INSP. PER B737 NDT PART 6 50-00-00 PROC 16. NO CRACKS. TOOL USED OLYMPUS NORTEC 600 B/C 166317 CAL DUE DATE 10/22.;[05] REF TASK CARDS: TTG8Q00ELGX8; AND TTG8Q00EJK10 FOR STIFFNER AND FLANGE REPAIRS. (22-155-02679 -WIP1); AND (22-155-02679-WIP2);[06] VERIFIED 5
